# SDR C2XA07RI013

- Difficulty date: April 1, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 10,879 hours, 5,725 cycles
- Engine: Allsn AE3007A
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

FLT 2287, CREW REPORTED COCKPIT SMELLS OF SMOKE WHEN PACK NR 2 IS SELECTED. MX INSPECTED APU AND FOUND SIGNS OF EXCESSIVE OIL SERVICE. MX CLEANED APU AREA AND PERFORMED OPS CHECK OF PACK NR 2. OPS CHECK GOOD, NO SIGNS OF SMOKE FOUND.
